# SDR DALA202008242843

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED AT FR 16 HARD POINT AND Y1292 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED AT FR12 TO FR24 AND Y1292 IN PASSENGER CABIN (1EA) AS PER A319 SRM 51-72-11 AND DRAWING #D53112812, ISSUE E.
